The University of Massachusetts Amherst
University of Massachusetts Amherst

Search Google Appliance

Links

Publications Library

Export 2 results:
Filters: Author is Chabini, Ismail  [Clear All Filters]
Journal Article
Gao S, Chabini I.  2006.  Optimal routing policy problems in stochastic time-dependent networks. Transportation Research Part B. 40(2):93–122.
Gao S, Chabini I.  2002.  Best routing policy problem in stochastic time-dependent networks. Transportation Research Record: Journal of the Transportation Research Board. 1783(23):188-196.